# SDR FDEA200808072965

- Difficulty date: August 7, 2008
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SEAT TRACK SCALLOP IS WORN AT FRAME 64 MINUS 5 INCHES ; LBL 57 - LBL 57.  REPAIRED SEAT TRACK SECTION FROM FRAME 60 TO 64; LBL 57 IAW SRM 53-10-16;  FIG 208.
